# SDR CALA2025011501910

- Difficulty date: January 12, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N38727
- Make and model: Boeing 737724
- Aircraft serial: 28797
- Aircraft time: 79,024 hours, 28,148 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1013436001KA06
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 23C EMERGENCY PATH LIGHTING MODULE IS BRKN OFF FROM SEAT. L T NOT WORKING.  SWAPPED LIGHTS AT 23C WITH 34C - EMERGENCY LIGHT AT 34C REQUIRES REPLACEMENT.   REPLACED BROKEN LIGHTING MODULE AT SEAT 34C,OPS CHECKED GOOD.
